Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 8, NWS Houston/Galveston, TX

February 11, 20244 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at Feb 11, 2024, 8:44 AM CST for 4 counties in Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2024, 8:44 AM CST (14:44 UTC)
Expired
Feb 11, 2024, 9:15 AM CST
In force
31 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Brazos County, TX, Grimes County, TX, Montgomery County, TX, Walker County, TX

The radar

The Ft Hood radar (KGRK), 135 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 9:05 AM CSTTORNADO2 Nnw Richards, TXStorm spotter reported a brief thin tornado just east of FM 1486 Rd near Richards, TX at 9:05am.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 2:35 AM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.7 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

696 
WFUS54 KHGX 111444
TORHGX
TXC041-185-339-471-111515-
/O.NEW.KHGX.TO.W.0008.240211T1444Z-240211T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
844 AM CST Sun Feb 11 2024

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Grimes County in southeastern Texas...
  East central Brazos County in southeastern Texas...
  Northwestern Montgomery County in southeastern Texas...
  Southwestern Walker County in southeastern Texas...

* Until 915 AM CST.
    
* At 843 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Anderson, or 8 miles north of Navasota, moving
  east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Anderson around 850 AM CST.

Other locations impacted by this tornadic thunderstorm include
Richards, Carlos, and Roans Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3043 9614 3050 9619 3064 9618 3081 9568
      3048 9556
TIME...MOT...LOC 1443Z 252DEG 35KT 3051 9606 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Batiste
2 follow-up statements
700 
WWUS54 KHGX 111449
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
849 AM CST Sun Feb 11 2024

TXC041-111459-
/O.CAN.KHGX.TO.W.0008.000000T0000Z-240211T1515Z/
Brazos TX-
849 AM CST Sun Feb 11 2024

...THE TORNADO WARNING FOR EAST CENTRAL BRAZOS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Texas.

LAT...LON 3044 9606 3052 9612 3064 9611 3078 9567
      3048 9556
TIME...MOT...LOC 1449Z 252DEG 35KT 3053 9600 

$$

TXC185-339-471-111515-
/O.CON.KHGX.TO.W.0008.000000T0000Z-240211T1515Z/
Grimes TX-Montgomery TX-Walker TX-
849 AM CST Sun Feb 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CST FOR CENTRAL
GRIMES...NORTHWESTERN MONTGOMERY AND SOUTHWESTERN WALKER COUNTIES...
    
At 849 AM CST, a severe thunderstorm capable of producing a tornado
was located over Anderson, or 11 miles northeast of Navasota, moving
east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Grimes, northwestern Montgomery and southwestern Walker
Counties, including the following locations... Richards, Carlos, and
Roans Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3044 9606 3052 9612 3064 9611 3078 9567
      3048 9556
TIME...MOT...LOC 1449Z 252DEG 35KT 3053 9600 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Batiste
415 
WWUS54 KHGX 111502
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
902 AM CST Sun Feb 11 2024

TXC185-339-471-111515-
/O.CON.KHGX.TO.W.0008.000000T0000Z-240211T1515Z/
Grimes TX-Montgomery TX-Walker TX-
902 AM CST Sun Feb 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CST FOR EAST
CENTRAL GRIMES...NORTHWESTERN MONTGOMERY AND SOUTHWESTERN WALKER
COUNTIES...
    
At 901 AM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Anderson, or 18 miles northeast of
Navasota, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Richards and Roans Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3045 9596 3055 9600 3068 9597 3078 9567
      3048 9556
TIME...MOT...LOC 1501Z 252DEG 35KT 3057 9586 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Batiste

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Feb 11, 5:38 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 11, 5:38 AM CST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
538 AM CST Sun Feb 11 2024

...New AVIATION...

.SHORT TERM...
(Today through Monday Night)
Issued at 404 AM CST Sun Feb 11 2024

Foggy/misty conditions have developed early this morning from a warm
front lifting north through the I-10 corridor. Dense fog advisories
could be needed during this early morning period. However, thats
the least of our concerns right now.

Turning our attention further northwest, a cold front is currently
making it's way through central Texas, with strong/severe storms
ongoing along the front. This front should reach SE Texas later this
morning, and environmental conditions should still be favorable for
the development of severe storms. During this time frame, the
aforementioned warm front should be near the Brazos Valley/Piney
Woods areas, supplying additional instability on top of any
boundary- interactions between the two boundaries. ML CAPE is
progged to reach 1500-2000 J/KG later this morning, with midlevel
lapse rates ranging from 6.5-7.5 degC/km. Effective bulk shear
ranges from 40-60 knots, with the highest values located over the
north/northeastern portions of our CWA. 3KM SRH ranges from
200-450 m2s2 in this same general area early today, though looks
to weaken during the mid to late morning. Capping looks weaker
overall, enough to overcome with support from the mid/upper trough
and 40 knot LLJ.

With all this in mind, a Severe Thunderstorm Watch is now in effect
for portions of the Brazos Valley/Piney Woods areas. This area is
most at risk of receiving severe weather today, with the main
threats from these storms being damaging winds and hail. An isolated
tornado cannot be ruled out either. Furthermore, SPC still has the
rest of SE Texas under a Slight (2/5) to Marginal (1/5) risk for
Severe weather today. While not as favorable, there is still a
chance for isolated severe storms to develop further south of the
current Watch Area.

The threat of severe weather comes to an end once the cold front
passes. This front should push across the the Houston metro area
around noon - 2 PM, then through Galveston & offshore by around 2 -
4 PM. Afterwards, expect cooler, dry and breezy weather overnight
into next week. Highs for Monday will be in the upper 50s/lower 60s.
Lows for early Tuesday morning will drop into the 30s to mid 40s.

03

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 404 AM CST Sun Feb 11 2024

Benign weather conditions are expected to start off the long term
and should persist at least through Thursday. North-northwest
light winds and decent cold air advection will lead to a cold
morning on Tuesday with temperatures mainly in the upper 30s. Dry
weather with temperatures slightly below normal is anticipated
during the day as the surface high moves overhead. This high will
depart by Tuesday evening, and return flow will bring temperatures
back up to seasonal levels for Valentine's Day. Highs will
generally be in the upper 60s to near 70 on Wednesday.
Southwesterly warm southerly winds will set up even better on
Thursday, resulting in highs in the 70s.

Pattern will change towards the end of the week as a surface
trough develops and move north along the TX coast Thursday into
the weekend. This system is progged to be the next rain-maker with
rain chances becoming likely by Friday. Deterministic models are
in general agreement on the estimated time of arrival for
precipitation, but solutions diverge on the exact location the
heaviest rain and duration of the event. The ECMWF is the fastest
solution and bring the bulk of the precipitation for Friday with
some lingering rain on Saturday. The GFS and Canadian are the
slowest solutions and have rain continuing into early Sunday.
Nonetheless, showers with isolated storms will be possible towards
the end of the week. Have leaned towards the NBM guidance for
PoPs, with rain likely Friday...chances for Saturday. Cloud cover
and precipitation chances will keep high temperatures mainly in
the 60s and lows in the 50s after Thursday.

JM

&&

.AVIATION...
(12Z TAF Issuance)
Issued at 531 AM CST Sun Feb 11 2024

IFR to LIFR CIGS/fog and isolated showers can be expected this
morning ahead of an approaching cold front. Scattered
showers/storms will be possible along the front itself, which
should sweep across SE Texas this morning through this afternoon.
After the front passes, expect CIGS to lift to VFR/MVFR levels
with gusty northerly winds setting in across the region.
Wraparound moisture may allow for MVFR CIGS to fill back in
overnight.

03

&&

.MARINE...
Issued at 404 AM CST Sun Feb 11 2024

Today's marine hazards will be increasing winds and seas in the
wake of a cold front that will enter the coastal waters later this
afternoon and evening. Light to occasionally moderate onshore
winds are expected today along with rain and storm chances. The
front should enter the coast early this afternoon, moving well
offshore by this evening. Small Craft Advisories are in effect
from late tonight through Monday afternoon. Strong offshore winds
will bring the potential for low water levels on Monday with the
best timing near the times of low tides. Winds and seas should
gradually weaken/subside by Monday night. Light onshore winds
resume on Tuesday and will persist through weekend. Winds could
become moderate at times. The next chance for widespread showers
and hence, increasing winds and seas, will be from late Thursday
into the weekend as a surface trough develop along the TX coast.

JM

&&

.HYDROLOGY...
Issued at 302 PM CST Sat Feb 10 2024

Saturated soils from the previous rainfall events combined with
1-3" of rainfall occuring in areas that received the bulk of the
previous rain has led to increased runoff and street flooding.
We've received multiple reports of street flooding occuring in
College Station and Madisonville. With rainfall continuing across
portions of the Brazos Valley and the Piney Woods and an
additional round of rainfall expected on Sunday morning, we'll
have to monitor area rivers/streams/bayous for responses
especially along the Brazos and Trinity Rivers. Another round of
localized street flooding cannot be ruled out with the next round
of storms on Sunday morning, but it's worth noting that it'll move
quicker than today's showers/storms.

You can monitor current and forecast conditions at this weblink:
water.weather.gov/ahps2/forecasts.php?wfo=HGX

Batiste

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  69  41  57  36 /  60   0   0   0
Houston (IAH)			  74  42  60  39 /  40   0   0   0
Galveston (GLS)			  69  45  60  47 /  30   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until 9 AM CST this morning for GMZ330-335-
     350-355-370-375.

     Small Craft Advisory from midnight tonight to 6 PM CST Monday
     for GMZ330-335-350-355-370-375.

&&

SHORT TERM...03
LONG TERM....JM
AVIATION...03
MARINE...JM

In the hours before

Special weather statement, Feb 11, 7:22 AM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
722 AM CST Sun Feb 11 2024

TXZ163-111415-
Houston TX-
722 AM CST Sun Feb 11 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HOUSTON COUNTY
THROUGH 815 AM CST...

At 722 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Palestine to 13 miles
southwest of Elkhart to 13 miles northeast of Centerville. Movement
was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grapeland, Weches, and Mound City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Texas.

&&

LAT...LON 3158 9526 3157 9520 3151 9516 3141 9571
      3146 9572 3146 9575 3147 9574 3147 9572
      3149 9573 3149 9574 3151 9574 3153 9565
      3154 9565 3159 9528
TIME...MOT...LOC 1322Z 251DEG 39KT 3165 9584 3155 9579 3139 9580

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Batiste
Special weather statement, Feb 11, 8:00 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
800 AM CST Sun Feb 11 2024

TXZ195>198-111430-
Washington TX-Brazos TX-Grimes TX-Burleson TX-
800 AM CST Sun Feb 11 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN GRIMES...SOUTHEASTERN
BURLESON...SOUTHEASTERN BRAZOS AND NORTHERN WASHINGTON COUNTIES
THROUGH 830 AM CST...

At 800 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near College Station to near Snook to Lake
Somerville Dam. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
College Station, Bryan, Navasota, Washington, Somerville, Snook,
Bedias, Millican, Lake Somerville Dam, Kyle Field, Lake Somerville
State Park & Trailway, Lyons, Independence, Wellborn, and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Texas.

&&

LAT...LON 3065 9641 3083 9591 3057 9598 3025 9617
      3024 9669
TIME...MOT...LOC 1400Z 238DEG 47KT 3057 9633 3044 9641 3032 9652

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Batiste
Special weather statement, Feb 11, 8:42 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
842 AM CST Sun Feb 11 2024

TXZ163-164-177-179-111515-
Walker TX-Polk TX-Houston TX-Trinity TX-
842 AM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TRINITY...CENTRAL
HOUSTON...NORTH CENTRAL POLK AND NORTHEASTERN WALKER COUNTIES THROUGH
915 AM CST...

At 842 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Lovelady, or 11 miles southeast of Crockett,
moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Apple Springs, Groveton, Lovelady, Kennard, Pennington, and
Centralia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
southeastern Texas.

&&

LAT...LON 3142 9499 3138 9495 3135 9496 3134 9496
      3133 9490 3130 9489 3128 9488 3126 9490
      3123 9486 3121 9486 3116 9485 3115 9486
      3113 9481 3111 9480 3099 9563 3123 9556
      3142 9500
TIME...MOT...LOC 1442Z 252DEG 44KT 3119 9533

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Adams

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:45 AM CSTSmall Craft AdvisoryHGX39 hr
Feb 11, 7:22 AM CSTSpecial Weather StatementHGXHouston53 min
Feb 11, 7:34 AM CSTSevere Thunderstorm WarningHGXHouston26 min
Feb 11, 8:00 AM CSTSpecial Weather StatementHGXBrazos30 min
Feb 11, 8:18 AM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington27 min
Feb 11, 8:40 AM CSTSevere Thunderstorm WarningHGXBrazos, Grimes, Montgomery, Walker35 min
Feb 11, 8:42 AM CSTSpecial Weather StatementHGXTrinity33 min
Feb 11, 8:57 AM CSTTornado WarningHGXAustin, Washington33 min
Feb 11, 9:10 AM CSTTornado WarningHGXGrimes, Montgomery, Walker35 min
Feb 11, 9:26 AM CSTTornado WarningHGXAustin, Waller, Washington34 min
Feb 11, 9:29 AM CSTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker31 min
Feb 11, 9:40 AM CSTTornado Warning Tornado observedHGXSan Jacinto, Walker35 min
Feb 11, 9:41 AM CSTTornado WarningHGXGrimes, Montgomery, Walker34 min
Feb 11, 9:50 AM CSTTornado Warning Tornado observedHGXGrimes, Montgomery, Walker25 min
Feb 11, 10:03 AM CSTTornado Warning Tornado observedHGXPolk, San Jacinto, Trinity, Walker27 min
Feb 11, 10:12 AM CSTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker33 min
Feb 11, 10:26 AM CSTTornado Warning Tornado observedHGXPolk, San Jacinto, Trinity34 min
Feb 11, 10:50 AM CSTTornado WarningHGXPolk25 min
Feb 11, 11:01 AM CSTSpecial Weather StatementHGXPolk14 min
Feb 11, 11:14 AM CSTTornado WarningHGXPolk16 min
Feb 11, 11:43 AM CSTSpecial Weather StatementHGXSan Jacinto32 min
Feb 11, 11:57 AM CSTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto33 min
Feb 11, 12:27 PM CSTSevere Thunderstorm WarningHGXPolk22 min
Feb 11, 12:40 PM CSTSpecial Weather StatementHGXLiberty35 min
Feb 11, 12:48 PM CSTSevere Thunderstorm WarningHGXLiberty, Polk27 min
Feb 11, 1:12 PM CSTSevere Thunderstorm WarningHGXLiberty, Polk21 min
Feb 11, 3:21 PM CSTGale WarningHGX21 hr
Feb 11, 3:21 PM CSTSmall Craft AdvisoryHGX30 hr
Feb 11, 5:30 PM CSTLow Water AdvisoryHGX22 hr

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.